Search the Community
Showing results for tags 'beta blocker'.
Found 1 result
Hi! I have read somewhere of people who have had the ETS-surgery done, who said it had a beta blocker effect on the heart. I was wondering if people who have had the ETS-surgery agrees with this statement, and if so, could explain what it means for you. I have myself tried beta blockers (propranolol), and it did help a lot with blushing, but I also got a lot of side effects. Some of them were: getting extremely tired, increased appetite and cravings for sugar, having a hard time being physically active, cold hands, decreased heart rate, increased sweating, etc. I was wondering, since I had these side effects from taking beta blockers, can I expect to have them from the ETS-surgery as well? Decreased heart rate is a common side effect, also recognized by surgeons who perform ETS, but I have never read that the ETS for instance can give you increased appetite. Hope I can get more clear about this. It would help in understanding the consequences of the ETS-surgery to a greater extent, and by that able me to make a better decision of whether or not I should go through with it